# SDR USAA2012070600010

- Difficulty date: June 29, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N760US
- Make and model: Airbus A319-112
- Aircraft serial: 1354
- Aircraft time: 31,784 hours, 20,907 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53112785203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - FLOORBEAM WEB CORRODED BETWEEN FR 20 AND FR 24 AT Y -1732.  REMOVED AND REPLACED WEB IAW A320 SRM 51-72-11AND DRAWING D53112783.
